# SDR IPXA2021072672114

- Difficulty date: July 26, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 31,495 hours, 19,160 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N536135
- Condition: Damaged
- Location: Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4MAIN CARGO COMPARTMENT FLOOR PANEL 242XFF HAS UPPER SURFACE DAMAGEFABBED PANEL 242XFF FROM 5024N400001SS-G BATCH#3605469 PER SREO B757-5320-9692-K
